MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Agent contacted technical solutions to report a volume discrepancy.Agent stated that a week before, the patient came for a refill and the full 20 mls were pulled out of their pump.The patient had recently reported an increase in pain and had not undergone any mris.A cap study was performed which showed the catheter to be patent, but tip had reportedly migrated from t10 to t1-t2.Agent reported that csf was easily pulled from the cap during the cap study.After the dye was injected, a priming bolus was not run in order to visualize the dye being primed through the catheter.Later communication with the agent confirmed that the physician believed that there might be an issue with the pump as the catheter was "fine".Agent also stated that the patient's volume was checked the week before, and the volume was observed to be correct.The agent confirmed that revision is not scheduled at this time.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device remains implanted and was not returned.Per the instructions for use of the device, catheter migration is a known possible risk of use of the device.If additional information becomes available, a supplemental mdr will be sent.Internal complaint number: complaint-(b)(4).

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16194203
Report Number3010079947-2023-00008
Device Sequence Number17214777
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)240422(10)F04282201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2024
Device Model Number11823
Device Catalogue Number11823
Device Lot NumberF04282201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale